# SDR AMTA200501103

- Difficulty date: November 25, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535*
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 SLIDE LIGHT INOPERATIVE.  TROUBLESHOT, FOUND NO VOLTAGE TO LIGHT ASSY REPLACED FUSE ON BATTERY CHARGER.  OPS CHECK GOOD. (K)
